Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Memoir on Biquaternions

Arthur Buchheim
American Journal of Mathematics
Vol. 7, No. 4 (Jul., 1885), pp. 293-326
DOI: 10.2307/2369176
Stable URL: http://www.jstor.org/stable/2369176
Page Count: 34
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 3 references.

[Footnotes]
  • *
    4Proc. R. I. A., 2nd S.29
  • *
    Clifford. Preliminary Sketch. Lindeniann, 7Math. Ann.
  • THE GRAMMAR SCHOOL, MANCHESTER, Sept. 22, 1884